# SDR SWIA200516048

- Difficulty date: December 27, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 17,352 hours, 15,034 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 STATUS MESSAGE OCCURRED TWICE, ONCE ON CLIMB-OUT, ONCE ON TAXI IN.  REPLACED HSTA AND MCU IAW AMM 27-40-00, 27-42-05 AND RECONNECTED LOOSE PINS AT P268.  OPERATIONAL CHECK GOOD, PN: 7062-3, SN OFF: 934, PN: 8396-3   SN OFF: 794.
